• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Stomach pain

Katt

Silver Member
#2
I started at the same time as you and I haven't had many tummy cramps - I have had a bad head and very painful legs though and found drinking yet more water and taking painkillers helped a lot - I hope you feel better soon!
 

MrMojo

Wannabe Mankini Model
#3
This is probably just your body adjusting to having all the vitamins and minerals.

Have you had a motion yet?

If not, be prepared for the 'Day 6 Trotts!!' :D
 
#4
Hmmm not yet...best not go very far that day then!

Cramps have eased off a little now and my tomato soup has just gone down very well!
 

MrMojo

Wannabe Mankini Model
#6
I am just full of ##it or I was before lol!!
 
#7
Oh I had the trots in the first 2 weeks of doing LL. I then went the other way! I suppose your body is a bit confused by the sudden change in diet.

I started exante on Monday too. I have had a few gripey pains and a very noisy tummy, but nothing serious enough to take a painkiller.

Hope you feel better soon, if not obviously you need to stop and seek medical advice!
 
#8
Keep an eye on yourself and if the pain persists or gets worse, try to get seen by your GP just in case you have kidney stones. If it's your stomach it should calm down soon and not get any worse.
 


Similar threads